Probability Theory
An approximation result for nonlinear SPDEs with Neumann boundary conditions
Comptes Rendus. Mathématique, Volume 346 (2008) no. 1-2, pp. 79-82.

We establish an approximation result to the solution of a semi linear stochastic partial differential equation with a Neumann boundary condition. Our approach is based on the theory of backward doubly stochastic differential equations.

Nous établissons un résultat d'approximation pour les équations aux dérivées partielles stochastiques nonlinéaires avec conditions de Neumann. Pour ce faire, nous utilisons la théorie des équations différentielles doublement stochastiques rétrogrades.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.11.025
Mrhardy, Naoual 1

1 Department of Mathematics, Faculty of Sciences Semlalia, Cadi Ayyad University, B.P. 2390 Marrakesh, Morocco
@article{CRMATH_2008__346_1-2_79_0,
     author = {Mrhardy, Naoual},
     title = {An approximation result for nonlinear {SPDEs} with {Neumann} boundary conditions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {79--82},
     publisher = {Elsevier},
     volume = {346},
     number = {1-2},
     year = {2008},
     doi = {10.1016/j.crma.2007.11.025},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.11.025/}
}
TY  - JOUR
AU  - Mrhardy, Naoual
TI  - An approximation result for nonlinear SPDEs with Neumann boundary conditions
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 79
EP  - 82
VL  - 346
IS  - 1-2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.11.025/
DO  - 10.1016/j.crma.2007.11.025
LA  - en
ID  - CRMATH_2008__346_1-2_79_0
ER  - 
%0 Journal Article
%A Mrhardy, Naoual
%T An approximation result for nonlinear SPDEs with Neumann boundary conditions
%J Comptes Rendus. Mathématique
%D 2008
%P 79-82
%V 346
%N 1-2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.11.025/
%R 10.1016/j.crma.2007.11.025
%G en
%F CRMATH_2008__346_1-2_79_0
Mrhardy, Naoual. An approximation result for nonlinear SPDEs with Neumann boundary conditions. Comptes Rendus. Mathématique, Volume 346 (2008) no. 1-2, pp. 79-82. doi : 10.1016/j.crma.2007.11.025. http://www.numdam.org/articles/10.1016/j.crma.2007.11.025/

[1] Boufoussi, B.; van Casteren, J. An approximation result for nonlinear Neumann boundary value problem via BSDEs, Stochastic Process. Appl., Volume 114 (2004), pp. 331-350

[2] Boufoussi, B.; Mrhardy, N.; van Casteren, J. Generalized Backward doubly stochastic differential equations and SPDEs with nonlinear Neumann boundary conditions, Bernoulli, Volume 13 (2007) no. 2, pp. 423-446

[3] Buckdahn, R.; Ma, J. Stochastic viscosity solutions for nonlinear stochastic PDEs (Part I), Stochastic Process. Appl., Volume 93 (2001), pp. 181-204

[4] Lions, P.L.; Sznitman, A.S. Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math., Volume XXXVII (1984), pp. 511-537

[5] Menaldi, J.L. Stochastic variational inequality for reflected diffusion, Indiana Univ. Math. J., Volume 32 (1983) no. 5

[6] Pardoux, E.; Peng, S. Backward doubly stochastic differential equations and systems of quasilinear SPDEs, Probab. Theory Related Fields, Volume 98 (1994), pp. 209-227

Cited by Sources: